# SDR JJBA20170820016

- Difficulty date: August 20, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 COUNTERSINKS ON LT STRESS PANEL P/N85711802 OUT OF LIMITS. COUNTERSINKS HAVE BEEN REWORKED ON THE LT STRESS PANEL.
